# SDR SIMA20150219006

- Difficulty date: February 19, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524010004
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA FRAME 19 CHAFED AT STRINGER 03R.  PERFORMED ERS-EM-53MR-1099 FOUND TO BE ACCEPTED AS IS.
